The Body Feels Uncomfortable When You Stop Taking Antipsychotic Drugs?
Good evening. I want to ask, I often take excimer medicine. If I stop taking it, why does my body feel uncomfortable like a fever. that’s why yes. r nthank you.
Excimer (Chlorpromazine) is a strong drug that belongs to the antipsychotic class. The indication of the drug is to treat psychological conditions such as psychosis and schizophrenia. The use of this drug must be under a doctor's supervision because of the various effects that may arise, especially if its use is not as indicated. Misuse of these drugs can also be subject to criminal penalties because these drugs are still classified as drugs regulated by the narcotics and psychotropic laws.
Those who take the drug in large doses or have taken it for a long time have the possibility of experiencing withdrawal symptoms, namely nausea, vomiting, stomach pain, headache, weakness, and body aches.
Do not hesitate to consult a doctor directly so that further examinations can be carried out, so that it can be traced whether the complaints experienced by Fathur were really caused by the use of the drug, or because of other health problems that happened to arise when Fathur stopped taking the drug. .
May be useful